# SDR NSVA2010181

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 33,869 hours, 38,563 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: L

## Discrepancy

THE APPROACH WAS NOT STABLE AT 500 FEET CAPTAIN INITIALIZED GO-AROUND.  CREW APPLIED GO-AROUND POWER AND THAT'S WHEN THE RIGHT ENGINE FAILED (ENGINE AUTOCOARSENED).  CREW DECLARED AN EMERGENCY PASSENGER WERE BRIEFED OF THE ENGINE FAILURE.  FLIGHT CAME AROUND AND LANDED WITHOUT FURTHER INCIDENT.  NO POPPING OR BANGING SOUNDS WERE HEARD.  THE ENGINE SIMPLY SHUTDOWN.  TROUBLESHOOTING SEI-576, 72-00-00, FAULT ISOLATION 003, TROUBLE 4 WAS ACCOMPLISHED IN LCH, THE BOROSCOPE DONE AND NO DAMAGE FOUND.
